MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10606
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis (2100)
Date of Event 02/07/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is combination product.
 
Event or Problem Description
It was reported that stent thrombosis occurred.The target lesion was located in the left anterior descending artery.Following pre-dilatation with a 2.0x15 nc emerge balloon catheter and a 2.5x10 non-bsc scoring balloon catheter, a 3.00 x 32 synergy stent was advanced and implanted without post-dilatation.The patient was given 60s protamine and the procedure was completed.However, forty minutes post-procedure, the patient came back with acute stent thrombosis.Some of the clot was removed and in-stent dilatation was performed.No further patient complications were reported.

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8383442
Report Number2134265-2019-01830
Device Sequence Number1253761
Product Code NIQ
UDI-Device Identifier08714729840350
UDI-Public08714729840350
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/04/2020
Device Model Number10606
Device Catalogue Number10606
Device Lot Number22909663
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2019
Initial Report FDA Received Date03/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR